# SDR SWI2025F00247

- Difficulty date: December 11, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLATE TRACK 1-3 INTERNAL TANK CANISTER HAS CRACK MARKED     (C-CHECK RO 2/26/2025)    REPAIRED LH WING SLAT TRACK 1-3 INTERNAL TANK CANISTER REF-CRJ-900 REO 670-57-42-577 REV -- DATE 2016-12-02, LEAK CHECK GOOD.COMPLIED WITH TASK 51-900-1002-SKY AND LEAK GOOD SEE CONTINUE CARD FOR DETAILS
